MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA VERSAFITCUP DM DOUBLE MOBILITY HC LINER Ø 54/28; DOUBLE MOBILITY LINER

MEDACTA INTERNATIONAL SA VERSAFITCUP DM DOUBLE MOBILITY HC LINER Ø 54/28; DOUBLE MOBILITY LINER
Catalog Number 01.26.2854MHC
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/30/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Lot 177530: (b)(4) items manufactured and released on 14 march 2018.Expiration date: 2023-02-28.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold with a similar reported event.Other device involved: mectacer biolox delta ceramic ball head 12/14 ø 28 size s -3.5, reference 01.29.201 (k112115).Lot 174685: (b)(4) items manufactured and released on 05 january 2018.Expiration date: 2022-12-12.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
About 1 month after primary the surgeon revised the patient for hip infection.Liner and head swap.The surgery was completed successfully.

Brand Name
VERSAFITCUP DM DOUBLE MOBILITY HC LINER Ø 54/28
Common Device Name
DOUBLE MOBILITY LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key7914101
Report Number3005180920-2018-00737
Device Sequence Number940586
Product Code MEH
UDI-Device Identifier07630030807381
UDI-Public07630030807381
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K092265
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2023
Device Catalogue Number01.26.2854MHC
Device Lot Number177530
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2018
Initial Report FDA Received Date09/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient Weight86